# SDR UALA2013070804724

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,402 hours, 19,969 cycles
- Engine: Iae V2522A5
- System (JASC): 2200 · Auto Flight System
- Part: Servo Valve
- Part number: A68793006
- Part serial: D3100
- Condition: Faulty
- Location: Lob
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: ELAC 1 PITCH FAULT WITH "LT ELEV SERVO VALVE 34CE3" FAILURE MESSAGE.   FAULT PREVIOUSLY RESET BUT RETURNED ON TAXI  OUT.  R & R (34CE3) SERVO VALVE REF MM 27-34-51-000-008 A AND 27-34-51-400-003-A OPS CHECK OK.  ALSO PERFORMED LAND CAT 3 TEST REF MM 22-97-00 TEST PASSED ACFT FULL CAT CAPABLE.
